# SDR UPS06846464

- Difficulty date: February 24, 2006
- Submitted: March 24, 2006
- Operation: Air carrier
- Aircraft: N867UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 45967
- Aircraft time: 83,848 hours, 26,038 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Doubler
- Part number: 57554431
- Condition: Corroded
- Location: Fs 90 L25r
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C3 WASTE WATER SERVICE ACCESS DOOR LAND HAS CORROSION AT UPPER 2 LATCHES, ATTACH AREA APPROX 1" BY 1" STA 80 AND L25R.  REPAIRED WASTE WATER SERVICE DOOR INTERNAL DOUBLER IAW SAA EA# 008-5320-01-A0095 AND UPS RO DC8-53-20535.
